Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

140 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for inner ear infection

Answered by
Dr.
Dr. Chobufo Ditah

General & Family Physician

Practicing since :2009

Answered : 6186 Questions

default
Posted on Fri, 10 Mar 2017 in Ear, Nose and Throat Problems
Question: Had an inner ear infection for the first time. Doctor gave me antibiotics (can't remember what kind)
pain went away but ears are always full
doctor
Answered by Dr. Chobufo Ditah 2 hours later
Brief Answer:
When were you treated for this ear infection ?

Detailed Answer:
Hi and thanks for using our services.

Feeling of fullness after an ear infection is not uncommon. This results from blockage of the tubes that allow for communication between the ear and the back of the throat. This only calls for additional and aggressive investigations if it fails to resolve within a few weeks and shows no regression.

If this was a recent issue and not getting any worse, I’d suggest to please be patient for the time being and hopefully this will resolve spontaneously. In the interim, try swallowing, yawning or chewing sugar-free gum to open your eustachian tubes.

If this doesn't work, take a deep breath and try to blow out of your nose gently while pinching your nostrils closed and keeping your mouth shut. If you hear a popping noise, you know you have succeeded. You could also try decongestants or instill steroids into the nasal passages to help relief these.

If these measures fail, then we would want to first examine the ears and then maybe do hearing tests if need be.

I hope this helps. I wish you well.
Feel free to follow up with me and ask for more information and clarifications if need be.

Kind regards

Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication

Recent questions on  Steroid

doctor1 MD

Dear Sir, My husband had a boils and itching problem in under arms and chest. After consulting a doctor he took Momentasone+Fusidic acid combination cream along with Atarex and Amoclav tablets. After this course his boils are cured. In subsequent follow-up visit, doctor told us to use LS dew soap and dusting powder Absorbant and Fudic cream to cure rest of the boils remained. Now he is fine and does not have boils, However he has a itching problem on chest. May be due to sweating problem or what he cant even sleep at night due to it. also skin become dark and thick in that area. he took atarex but could not effective in itching at night again doctor has told to stop using that dusting powder and Fudic cream as skin becomes dry by using powder thick due constant itching on that and suggested HHzole cream and Nutex tablet. However, after taking its first dose, it does not have any effect on itching. Also we dont understand why doctor has given Nutex and HHzole cream though she said my husband does not have fungal infection. Kindly suggest for this itching problem

doctor1 MD

I've been constipated about 6 days. During that time I have also had short bouts of feeling jittery, anxious, and light headed once or twice.

When I take my pulse, it remains slow and steady. any ideas? I'm 49, 6'2, 205, moderately active. No history of heart disease or high bp. Don't know my cholesterol levels.

doctor1 MD

sir,i am taking novelon from last 3 month under the advice of doctor.during test doctor found that estradiol hormone is maximum but sir from yesterday i have pain in right side of lower abdomen.in septembr cycle i am going to have ivf.i am in great tension please help me sir

doctor1 MD

My husband has been on Lipitor and Avalide to control his cholesterol and blood pressure. We have been trying to conceive for three years. His sperm analysis last year was pretty bad, with low counts and poor morphology. I keep hearing that it could be his medications that are causing the problem, but I can't find any information online. His physician refuses to consider the possibility. Can the problem lie with his blood pressure and/or cholesterol medicine? If so, are they any safe medicine that he can take while we are trying to conceive?

doctor1 MD

Hi For the past week or so my fingers, in between my thumb it’s red and my next finger it’s red on the side and my middle finger its red on the side of it is red and itchy and has a few tiny cuts on one finger. I don’t know how I got this? If it’s...

doctor1 MD

how often can you take Prednisone? I have reallybad inflamation in my hands and it took it away . The swelling has come back now and I dont know that much about it.

doctor1 MD

I was having itching in my areas involving touching such as thighs, underarms and it was causing sour smell, so i asked one of the doctors here and they said that i have XXXXXXX otch and prescribed me an anti fungal cream but couldnt find it. I...